dr said most of 5 hour energy was vitamins. so what r u doing different. im taking lots of vit. since surgry 12/9/8 . always tired, I have no energy. I think my hormones have been screwed up since surgery. my doc says (because I am 60) its not my hormones. this is primary doc. not my bariatric doc . they r in cooperstown about three hours away. so guess I need to talk to them. ive just had bloodwork done again, usually no problem other then high cholesterol. I had sleep apnea bfor surgery, doc said I prob wouldn't need machine after surgery actually quit bfor surgery, so when I asked bariatric doc if mayb I needed to have another sleep test. he said u can, and they will tell u u need the machine but all u really need is to exercise which seems to b his answer for everything. I did exercise after surgery first couple years , didn't change the way I feel or make me less tired. now she was going to put me on Zoloft , no way .. my next step is, more b6, I had b12 shots for years till that was normal. ill wait for results of bloodwork. then see bariatric doc. and go from there.View Thread
I can say ditto to everything u wrote , so hard to get back on the right track, im thinking dietician and counceling , checking out my options . support group is very important quit that after couple years writing things down helps, being accountable to someone helps I know all the things ive done wrong just having problem getting back on track. l weighed 235 lowest weight was 135, in the last couple years gained 35 pounds last I weighed, its been a few weeks. I feel sooo out of control also having hotflashes, im 60 u would think id b over them. think my hormones r in a twist lol need HELP!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.